# SDR DHL9770155C

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101167
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, UPPER FLANGE OF FLOORBEAM HAS 2 CRACKS ON FWD SIDE, UNDER SIDE AT FS 480 LBL 15 AND LBL 31.  CUT OUT DAMAGED AREA, INSTALLED  REPAIR PER SRM 53-10-8 FROM LBL 14 TO LBL 35.  T-ANGLE 21 LONG, SUPPORT ANGLE 31 BY 2.5 BY 1, RADIUS FILLER 31 BY 2.5 BY 1, UPPER STRAP 28.5 BY 2.5.
